I’m dealing with what I believe to be a strange side effect this morning. Words are jumbling and not making sense.
For example: I’m at the law firm this morning and when going over a task list with my mother (the attorney) there are a couple times I literally cannot understand what she is saying. It’s like it’s gibberish. And she isn’t saying any complicated law terms that I may have forgotten. It’s like she’s just saying basic office language but my brain can’t seem to comprehend it.
It is extremely upsetting.
I can’t even get across how scary the feeling is.
I’m not sure how bad it even is. Sometimes it seems like I have no trouble. A couple minutes later everything seems Russian.
Have any of you heard of situation like this? I double checked the side effects of all the meds I’m on and none of them list something like this. I’m not sure how to handle it.
This brief post has taken me about 30 minutes with going over and changing words and making sure it makes sense. Awful, right? And I apologize if I missed anything that is still confusing. I don’t seem to have as much trouble saying things as comprehending them, so I think it’s ok.
I’m really nervous but I don’t know if it’s just dumb Monday morning stuff or something to be legitimately concerned about.
Any ideas would be appreciated…